Arnold Kräuter
(Former)
Research output
- Published
Permanenten - Ein kurzer Überblick
Kräuter, A. R., 1984, In: Séminaire Lotharingien de Combinatoire. 9, p. 39-83Research output: Contribution to journal › Article › Research › peer-review
- Published
Permanenten
Kräuter, A. R., 1992, In: Jahrbuch Überblicke Mathematik (Mathematical surveys). 21, p. 185-201Research output: Contribution to journal › Article › Research › peer-review
- Published
On the greatest distance between two permanental roots of a matrix
Kräuter, A. R., 1987, In: Linear algebra and its applications. p. 39-55Research output: Contribution to journal › Article › Research › peer-review
- Published
On some questions concerning permanents of (1,-1)-matrices
Kräuter, A. & Seifter, N., 1983, In: Israel journal of mathematics. 45 (1983), p. 53-62Research output: Contribution to journal › Article › Research › peer-review
- Published
On convertible (0,1)-matrices
Kräuter, A. & Seifter, N., 1983, In: Linear and multilinear algebra. 13 (1983), p. 311-322Research output: Contribution to journal › Article › Research › peer-review
- Published
On a theorem of M. Marcus and H. Minc and a little known expansion formula for permanents
Kräuter, A. R., 1987, In: Linear and multilinear algebra. 20, p. 367-371Research output: Contribution to journal › Article › Research › peer-review
- Published
Nachruf auf Franz Josef Schnitzer
Kräuter, A. R., 2007, In: Internationale mathematische Nachrichten = International mathematical news = Nouvelles mathématiques internationales. 61, p. 27-30Research output: Contribution to journal › Article › Research › peer-review
- Published
Maximale Permanenten von (1,-1)-Matrizen mit beliebigem Rang
Kräuter, A. R., 1988, In: Séminaire Lotharingien de Combinatoire. 20, p. 121-129Research output: Contribution to journal › Article › Research › peer-review
- Published
Ludwig Reich zum 70. Geburtstag. Eine Würdigung
Kräuter, A. R., 2012, In: Grazer mathematische Berichte. 359 [2011], p. 1-24Research output: Contribution to journal › Article › Research › peer-review
- Published
Lower bounds for the determinant and the trace of a class of hermitian matrices
Ortner, B. & Kräuter, A. R., 1996, In: Linear algebra and its applications. 236, p. 147-180Research output: Contribution to journal › Article › Research › peer-review